2017
Том 69
№ 9

All Issues

Defense of dissertations at the academic council of the Institute of Mathematics, Academy of Sciences of the USSR, 1968–1969

Kozubovskaya I. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 22 (1970), no. 2, pp 240-249.

Citation Example: Kozubovskaya I. G. Defense of dissertations at the academic council of the Institute of Mathematics, Academy of Sciences of the USSR, 1968–1969 // Ukr. Mat. Zh. - 1970. - 22, № 2. - pp. 276–282.

Full text